# SDR AWXA200501287

- Difficulty date: October 29, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 61,043 hours, 23,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330035
- Condition: Low
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EES - DURING OVERNIGHT INSPECTION DISCOVERED THE L2 DOOR ASSIST BOTTLE BELOW LIMITS.  MAINTENANCE REMOVED AND REPLACED THE L2 DOOR ASSIST BOTTLE IAW BOEING 757 AMM 51-11-30.
